MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX®; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. ARTHREX®; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number AR-1365-35
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Package was opened to sterile field and was found to have metal shavings inside package.Item was removed from field and new product was opened to finish surgery.

Brand Name
ARTHREX®
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside blvd
naples FL 34108
MDR Report Key25014774
Report Number25014774
Device Sequence Number9587328
Product Code MAI
UDI-Device Identifier00888867014114
UDI-Public(01)00888867014114(17)300531(10)15447893
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2026
Report Date (Section F) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberAR-1365-35
Device Catalogue NumberAR-1365-35
Device Lot Number15447893
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer04/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/08/2026